RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 1, Pages 73–80 (Mi vuu142)  

MATHEMATICS

Sufficient conditions of global attainability of linear control system

S. N. Popova

Udmurt State University

Abstract: New sufficient condition of global attainability of linear control system is proved.

Keywords: linear control systems, global attainability.

Full text: PDF file (147 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 93C05
Received: 15.10.2009

Citation: S. N. Popova, “Sufficient conditions of global attainability of linear control system”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 1, 73–80

Citation in format AMSBIB
\Bibitem{Pop10}
\by S.~N.~Popova
\paper Sufficient conditions of global attainability of linear control system
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 1
\pages 73--80
\mathnet{http://mi.mathnet.ru/vuu142}


Linking options:
  • http://mi.mathnet.ru/eng/vuu142
  • http://mi.mathnet.ru/eng/vuu/y2010/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:109
    Full text:55
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020